MathSciNet Relay Station
MathSciNet bibliographic data
MR1967723 (2004d:60101) 60G20 (60G60 60H40)
Ruiz-Medina, M. D.; Angulo, J. M.; Anh, V. V. Fractional generalized random fields on bounded domains. Stochastic Anal. Appl. 21 (2003), no. 2, 465–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement